RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 105–113 (Mi dm780)  

This article is cited in 2 scientific papers (total in 2 papers)

On the design of an automaton for traversing plane labyrinths with limited holes

A. N. Zyrichev


Abstract: We study a problem on the design of an automaton that traverses all the labyrinths of a given class. We constructively design an automaton that is universal for a class of labyrinths, the diameters of whose holes are bounded by a given constant $L$. The number of states of this automaton does not exceed $L^2$ in order.

Full text: PDF file (909 kB)

Bibliographic databases:
UDC: 519.713
Received: 21.03.1990

Citation: A. N. Zyrichev, “On the design of an automaton for traversing plane labyrinths with limited holes”, Diskr. Mat., 3:1 (1991), 105–113

Citation in format AMSBIB
\Bibitem{Zyr91}
\by A.~N.~Zyrichev
\paper On the design of an automaton for traversing plane labyrinths with limited holes
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 105--113
\mathnet{http://mi.mathnet.ru/dm780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112293}
\zmath{https://zbmath.org/?q=an:0825.68459}


Linking options:
  • http://mi.mathnet.ru/eng/dm780
  • http://mi.mathnet.ru/eng/dm/v3/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Z. Nasyrov, “On traversing labyrinths by automata in $n$-dimensional space”, Discrete Math. Appl., 10:6 (2000), 597–612  mathnet  crossref  mathscinet  zmath
    2. G. Kilibarda, V. B. Kudryavtsev, Š. M. Ušćumlić, “Independent systems of automata in labyrinths”, Discrete Math. Appl., 13:3 (2003), 221–225  mathnet  crossref  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:264
    Full text:131
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021